Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A new integral representation of the Bessel coefficients

Author: P. Razelos
Journal: Math. Comp. 19 (1965), 130-132
MSC: Primary 33.25
MathSciNet review: 0171034
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • Richard Stevens Burington, Handbook of mathematical tables and formulas, Handbook Publishers, Inc., Sandusky, Ohio, 1949 reprinted: 1958. 3rd ed. MR 0111652

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society